# SDR QXEA2011050600315

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 704
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE- C4 - INTERNAL FUSELAGE UNDERFLOOR AT STATION X704.000 SEAT TRACK ABOVE STRINGER 31 RT HAS CORROSION.  BLENDED AND MEASURED CORROSION, FOUND TO BE OUT OF LIMITS IAW RD8/4-53-884.  REMOVED SEAT TRACK NR 16 IAW SRM 51-42-05-02-01.  PREPARED FOR INSTALL AND INSTALLED NEW NR16 SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01.
